# SDR QXEA2015081100426

- Difficulty date: August 11, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 20,185 hours, 21,860 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLACARD AT THE AFT GALLEY EMERGENCY STOWAGE COMPARTMENT IS UNREADABLE.  REPLACED PLACARD.  RETURNED TO SERVICE.
